# SDR ASOA2014102911572

- Difficulty date: October 25, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 24,395 hours, 22,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHTED FLOOR-LEVEL EXIT SIGN INOPERATIVE AT LT EMERGENCY EXIT.  R & R INVERTER IAW AMM 33-51-07.  SYSTEM OPS CHECKED GOOD. NO FURTHER ACTION.
